# SDR AALA20100928TUL02

- Difficulty date: September 28, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP T UPPER SPLICE ANGLE AT LEFT SIDE APPROXIMATE STATION 1088.  HOLES DON"T LINE UP DUE TO DOUBLER IN SAME AREA.  INSTALLED NEW CUSP T SPLICE PER SRM 51-01-00, SRM 51-30-05 AND EA MD80-51-013081.
